MAUDE Adverse Event Report: AMSINO MEDICAL (KUNSHAN) CO. LTD. MEDICHOICE; MEDICHOICE SUCTION CATHETER 14FR STERILE

AMSINO MEDICAL (KUNSHAN) CO. LTD. MEDICHOICE; MEDICHOICE SUCTION CATHETER 14FR STERILE
Model Number 0RSC14
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Unintended Extubation (4564)
Date of Event 06/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient number 2: it was reported that suction catheter was stuck.When the pacu rn tried to pull it out, it snapped in half.The patient was extubated and placed on bipap machine until able to maintain an airway on their own.The patient stabilized after event without further treatment.
 
Additional Manufacturer Narrative
The sample was received for lot number 1901ak60a and evaluated.Based on the results of the investigation on the dhr records, no abnormalities were observed for the confirmed lot number 1901ak60a.The retained samples were reviewed and the inspection results confirmed that there were no abnormalities, the tubing surface was smooth and the tubing was soft and similar with other product lots.Samples were returned for the affected lot number 1901ak60a and inspection completed, no abnormities were found.A further in depth root cause analysis was completed and no risk point or abnormalities were found in the investigation of the manufacturing process.At this time no corrective action is required.

Brand Name
MEDICHOICE
Common Device Name
MEDICHOICE SUCTION CATHETER 14FR STERILE
Manufacturer (Section D)
AMSINO MEDICAL (KUNSHAN) CO. LTD.
582 shipu lidu road
qiandeng town
kunshan city, jiangsu CN 21 5345
CH  CN 215345
Manufacturer (Section G)
AMSINO MEDICAL KUNSHAN CO. LTD.
582 shipu lidu road
qiandeng town
kunshan city, jiangsu CN 21 5345
CH   CN 215345
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
MDR Report Key14889496
Report Number3003753847-2022-00002
Device Sequence Number6283511
Product Code BSY
UDI-Device Identifier10885632100246
UDI-Public10885632100246
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2023
Report Date (Section F) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0RSC14
Device Catalogue Number13140RSC14
Device Lot Number1901AK60A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/07/2022
Event Location Hospital
Date Report to Manufacturer07/07/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer07/27/2023
Initial Report FDA Received Date07/01/2022
Supplement Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA07/05/2022